File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Constant competitive algorithms for unbounded one-Way trading under monotone hazard rate

TitleConstant competitive algorithms for unbounded one-Way trading under monotone hazard rate
Authors
Issue Date2018
Citation
Mathematical Foundations of Computing, 2018, v. 1, p. 383-392 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/293929

 

DC FieldValueLanguage
dc.contributor.authorZhang, Y-
dc.contributor.authorChin, FYL-
dc.contributor.authorLau, FCM-
dc.contributor.authorTan, H-
dc.contributor.authorTing, HF-
dc.date.accessioned2020-11-23T08:23:53Z-
dc.date.available2020-11-23T08:23:53Z-
dc.date.issued2018-
dc.identifier.citationMathematical Foundations of Computing, 2018, v. 1, p. 383-392-
dc.identifier.urihttp://hdl.handle.net/10722/293929-
dc.languageeng-
dc.relation.ispartofMathematical Foundations of Computing-
dc.titleConstant competitive algorithms for unbounded one-Way trading under monotone hazard rate-
dc.typeArticle-
dc.identifier.emailZhang, Y: yongzh@hku.hk-
dc.identifier.emailChin, FYL: chin@cs.hku.hk-
dc.identifier.emailLau, FCM: fcmlau@cs.hku.hk-
dc.identifier.emailTing, HF: hfting@cs.hku.hk-
dc.identifier.authorityChin, FYL=rp00105-
dc.identifier.authorityLau, FCM=rp00221-
dc.identifier.authorityTing, HF=rp00177-
dc.identifier.doi10.3934/mfc.2018019-
dc.identifier.hkuros319619-
dc.identifier.volume1-
dc.identifier.spage383-
dc.identifier.epage392-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats